# SDR SWAA2021081703150

- Difficulty date: July 23, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E REAR SPAR @ WS 261.00 HAS (1 EACH) BRACKET CRACKED. (18-011) / REMOVED AND REPLACED BRACKET AT LH WING T/E REAR SPAR WS261.00 AS PER B737-7 SRM 51-40-02-0G-0
